# SDR CTUR202411110001

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: General aviation
- Aircraft: N303RR
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL178
- Aircraft time: 8,435 hours, 7,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TO, THE DOOR UNLOCKED LIGHT CAME ON. WE TURNED AROUND AND LANDED WITHOUT ISSUE, BUT THE LIGHT STAYED ILLUMINATED. AFTER SHUTTING DOWN, CHECKED THE FORWARD SWITCH PLATE AND THAT APPEARS TO BE FINE. MAINTENANCE ADJUSTED THE LOCK SWITCH, LATCH MECHANISM, AND REPLACED THE DOOR HANDLE POSITION OBSERVATION LIGHT SWITCH.
